# SDR SWAA2023071961117

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS847 TO BS867 RBL22 WL163.5<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. PART REPLACEMENT REQUIRED PER SRM 51-10-02.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW AFT CARGO BAY SHIELD AFT OF CARGO DOOR BS847 TO BS867 RBL22 WL163.5 IAW SRM 51-40-05-0G-0 AND DWG 146A0081. AND OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS 3 OK TO INSTALL AFT SHIELD GIVEN;[05] INSTALLED NEW AFT CARGO BAY SHIELD AFT OF CARGO DOOR BS847 TO BS867 RBL22 WL163.5 IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[06] VERIFIED CORRECTIVE ACTIONS 5
